Follow
Ariel Salort
Ariel Salort
Verified email at dm.uba.ar - Homepage
Title
Cited by
Cited by
Year
Fractional order Orlicz-Sobolev spaces
J Fernández Bonder, A Salort
Journal of Functional Analysis 277 (2), 333-367, 2019
832019
Eigenvalues and minimizers for a non-standard growth non-local operator
A Salort
Journal of Differential Equations 268 (9), 5413-5439, 2020
312020
A note on homogeneous Sobolev spaces of fractional order
L Brasco, A Salort
Annali di Matematica Pura ed Applicata (1923-) 198 (4), 1295-1330, 2019
252019
H-convergence result for nonlocal elliptic-type problems via Tartar's method
J Fernández Bonder, A Ritorto, A Salort
SIAM Journal on Mathematical Analysis 49 (4), 2387-2408, 2017
242017
A Holder Infinity Laplacian obtained as limit of Orlicz Fractional Laplacians
J Fernández Bonder, M Pérez-Llanos, A Salort
Revista Matemática Complutense, 2021
232021
Regularity properties for p−dead core problems and their asymptotic limit as p→∞
JV Da Silva, J Rossi, A Salort
Journal of the London Mathematical Society 99 (1), 69-96, 2019
202019
Sharp regularity estimates for quasi-linear elliptic dead core problems and applications
JV da Silva, AM Salort
Calculus of Variations and Partial Differential Equations 57 (3), 1-24, 2018
192018
A Pólya–Szegö principle for general fractional Orlicz–Sobolev spaces
P De Nápoli, J Fernandez Bonder, A Salort
Complex Variables and Elliptic Equations 66 (4), 546-568, 2021
182021
The first non-zero Neumann p-fractional eigenvalue
L Del Pezzo, A Salort
Nonlinear Analysis: Theory, Methods & Applications 118, 130-143, 2015
172015
Neumann and Robin type boundary conditions in Fractional Orlicz-Sobolev spaces
S Bahrouni, A Salort
ESAIM Control Optim. Calc. Var. 27 (S15), 23pp, 2021
152021
Quasilinear eigenvalues
J Fernández Bonder, JP Pinasco, AM Salort
Revista de la Unión Matemática Argentina 56 (1), 1--25, 2015
14*2015
Interior and up to the boundary regularity for the fractional g-Laplacian: the convex case
JF Bonder, A Salort, H Vivas
Nonlinear Analysis, 2022
122022
Convergence rates in a weighted Fucik problem
A Salort
Advanced Nonlinear Studies 14 (2), 427--443, 2014
122014
Asymptotic behaviours in fractional Orlicz–Sobolev spaces on Carnot groups
M Capolli, A Maione, AM Salort, E Vecchi
The Journal of Geometric Analysis 31 (3), 3196-3229, 2021
112021
A class of shape optimization problems for some nonlocal operators
JF Bonder, A Ritorto, AM Salort
Advances in Calculus of Variations 11 (4), 373-386, 2018
10*2018
An optimal mass transport approach for limits of eigenvalue problems for the fractional p-Laplacian
L Del Pezzo, J Rossi, N Saintier, A Salort
Advances in Nonlinear Analysis 4 (3), 235-249, 2015
102015
Fractional eigenvalues in Orlicz spaces with no Δ2 condition
A Salort, H Vivas
Journal of Differential Equations 327, 166-188, 2022
92022
A limiting problem for local/non-local p-Laplacians with concave–convex nonlinearities
JV da Silva, AM Salort
Zeitschrift für angewandte Mathematik und Physik 71 (6), 1-27, 2020
92020
Stability of solutions for nonlocal problems
J Fernández Bonder, A Salort
Nonlinear Analysis 200 (112080), 13pp, 2020
9*2020
Principal eigenvalues of fully nonlinear integro-differential elliptic equations with a drift term
A Quaas, A Salort, A Xia
ESAIM Control Optim. Calc. Var. 26 (36), 19pp, 2020
9*2020
The system can't perform the operation now. Try again later.
Articles 1–20